Getting Pregnant <
Trying to conceive
20/06/2011 at 14:33
21/06/2011 at 04:24
21/06/2012 at 14:01
21/06/2012 at 23:19
hi tigeroooo, i came of cerazette in october, had a period in novemeber, possibly the worse period ever!! since then my periods have gone from 35 days to 40 days lats months was 47!!! so honeslty i could not tell you but have only gave it our all the last 2 months xx
21/01/2013 at 20:17
21/01/2013 at 20:34
05/08/2013 at 09:24
05/08/2013 at 11:42
i came off cerazette 21st april, only took 4 weeks for my first period and have been ttc since i came off of it!
Ever since i have stopped taking cerazette have been having my monthly af's on cd27 but have been having nausea, back ache ever since stopping but this last couple weeks have also had some sickness, bloating, weird bubbling feeling in belly and random pains in lower belly, headaches and i seem to be feeling tired quite alot. Last month my period was a day late then only lasted for 1 and half days! and was also really light! am currently due on yest and no sign yet and have had a negative result this morn so confused!!!
15/08/2013 at 08:04
I stopped taking cerazette 6 weeks ago, got a period strait away it was really heavy and then spotted two weeks after that for about 4days,,my period has been due since aug 9th and still no sign,, I got a negative result last week as we have been ttc since I stopped the pill,,I wish the period would just come at least we'd no then if I am ovulating at least!!
15/08/2013 at 12:42
the first period you had may of been withdrawal bleed? as some people do get that after stopping taking the pill.
When did you test? if you are pregnant it might have been too early maybe.
15/08/2013 at 13:22
Hi and welcome,
Whilst the pill hormones leave your body quite quickly it can take your body a while to adjust to the change in hormone levels. ech if us has a different sensitivity and so it is quite common for a wait of up to 6 months for a predictable cycle. So don't panic!
I was taking cerazette since my last pregnancy at the end of 2011. I stopped mid June and 5 weeks later had an af. My symptoms were numerous - headaches, bloating, cramps, fatigue, sore boobs, nausea etc. all this is normal.
things have improved although I can still feel my hormones are a little frazzled. Just having 2nd af after a 26 day cycle.
When I stopped taking the pill for my ds I took a 7 month break before ttc. I observed the same changes as this time with weird cycle lengths and I am pretty sure I didn't start ovulating until the month before we ttc. Swe hen we finally did ttc we were lucky and got a bfp first month. I'm sure allowing my body to recover really helped.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.